# SDR AALA201901259009

- Difficulty date: December 20, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53114236201901
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT THE RIGHT DOOR FRAME AT FRM 16, STRINGER 11R.   AT THE NR 7 DOOR STOP.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11.
